Alert archive / Oklahoma / Special Weather Statements in 2011

Special Weather Statement, NWS Tulsa, OK

August 6, 2011Craig County, Delaware County, Ottawa County, Oklahoma; Benton County, Arkansas

NWS Tulsa, OK issued this special weather statement at Aug 6, 2011, 9:10 PM CDT for Craig County, Delaware County, Ottawa County, Oklahoma; Benton County, Arkansas. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 6, 2011, 9:10 PM CDT (02:10 UTC)
Expired
Aug 6, 2011, 10:15 PM CDT
In force
65 min
Issued by
NWS Tulsa, OK

Counties Benton County, AR, Craig County, OK, Delaware County, OK, Ottawa County, OK

The radar

The Tulsa radar (KINX), 82 km from the middle of the area, began a volume at 02:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.2 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4106 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4106 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
1550 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
145 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

251 
WWUS84 KTSA 070210
SPSTSA

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
910 PM CDT SAT AUG 6 2011

ARZ001-010-OKZ057-058-063-069-070315-
ADAIR OK-BENTON AR-CRAIG OK-DELAWARE OK-OTTAWA OK-WASHINGTON AR-
910 PM CDT SAT AUG 6 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1015 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     WESTERN BENTON AND NORTHERN WASHINGTON

IN NORTHEAST OKLAHOMA
     CRAIG...DELAWARE...OTTAWA AND NORTHERN ADAIR

AT 908 PM CDT...THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING 
FROM 4 MILES NORTH OF HOLLOW TO 2 MILES WEST OF FAIRLAND TO WEST 
SILOAM SPRINGS...MOVING EAST AT 10 MPH. 

WHILE THE STORMS ARE NOT PARTICULLARY STRONG...THE HOT EVENING 
TEMPERATURES WILL SUPPORT WIND GUSTS OF 45 TO 55 MPH NEAR AND AHEAD 
OF THE RAIN.


LAT...LON 3680 9461 3651 9461 3650 9435 3622 9415
      3610 9463 3647 9501 3651 9500 3651 9505
      3664 9518 3699 9540 3699 9497
TIME...MOT...LOC 0208Z 271DEG 9KT 3694 9524 3676 9488
          3618 9456

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Aug 6, 9:06 PM CDT, 4 minutes earlier.

Area forecast discussion, Aug 6, 9:06 PM CDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
906 PM CDT SAT AUG 6 2011

.DISCUSSION...
THE SCATTERED STORMS WILL CONTINUE TO SLOWLY WEAKEN...BUT MAY NOT
DIE OFF COMPLETELY UNTIL LATE TONIGHT AS THE CONVECTION IS
OCCURRING WITHIN A PLUME OF PRECIPITIBLE WATER THAT IS 100 TO 140
PERCENT OF NORMAL AND WITHIN THE EXCESSIVELY HOT ATMOSPHERE.

THE PRIMARY BOUNDARY IS EXPECTED TO LIFT NORTH ON SUNDAY INTO
KANSAS AND MISSOURI.  SO AT THIS POINT IT SEEMS LIKELY THAT THERE
WILL BE FEWER STORMS TOMORROW BUT ISOLATED CELLS ARE STILL
EXPECTED ON ANY LEFTOVER BOUNDARIES AND IN THE OROGRAPHICALLY
FAVORED AREAS. THE TEMPS TOMORROW WHERE THE HEAVIER RAIN FELL
SHOULD BE TEMPERED BY A FEW DEGREES...BUT THE LOCAL INCREASE IN
HUMIDITY WILL DRIVE THE HEAT INDEX A LITTLE HIGHER IN THOSE AREAS
AND OFFSET THE SLIGHTLY LOWER TEMPERATURES.

WE HAVE NOT SEEN ANY NEW DATA FOR MONDAY YET... SO OUR CONCERN IS
STILL CONSIDERABLE THAT A MAJOR WILDFIRE EVENT COULD OCCUR AS
WINDS INCREASE AHEAD OF THE APPROACHING FRONT. IT SHOULD BE NOTED
THAT EVEN THOUGH THERE HAS BEEN SOME LOCALLY HEAVY RAIN TODAY...
THE RAIN HAS NOT BEEN WIDESPREAD AND THE BURNT GRASS WILL DRY OUT
IN A SHORT PERIOD OF TIME IN WITH SUN... WIND... AND THE INTENSE
HEAT. SO OUR FIRE WEATHER WATCH REMAINS IN PLACE FOR PARTS OF
EASTERN OKLAHOMA.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...EXCESSIVE HEAT WARNING UNTIL 7 PM MONDAY FOR OKZ049-OKZ053-
     OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-
     OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-
     OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

     FIRE WEATHER WATCH FROM 10 AM MONDAY TO 10 PM MONDAY FOR OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ064.

     EXCESSIVE HEAT WATCH FROM 7 PM MONDAY TO 9 PM TUESDAY FOR OKZ049-
     OKZ053-OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-
     OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-
     OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...EXCESSIVE HEAT WARNING UNTIL 7 PM MONDAY FOR ARZ001-ARZ002-
     ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.

     EXCESSIVE HEAT WATCH FROM 7 PM MONDAY TO 9 PM TUESDAY FOR ARZ001-
     ARZ002-ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...08
Hazardous weather outlook, Aug 6, 5:33 PM CDT, 3 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
533 PM CDT SAT AUG 6 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-071000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
532 PM CDT SAT AUG 6 2011

...ISOLATED SEVERE STORMS THIS EVENING...
...EXTREME HEAT CONTINUES...
...A WILDFIRE OUTBREAK IS POSSIBLE MONDAY...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS.
	ONSET...NOW..ENDING AROUND 11PM.

DANGEROUS HEAT.
	RISK...SIGNIFICANT.
	AREA...ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...NOW THROUGH TONIGHT.

FIRE WEATHER DANGER.
	RISK...ELEVATED.
	AREA...ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...NOW THROUGH TONIGHT.

DISCUSSION...
A FEW THUNDERSTORMS WILL OCCUR THIS EVENING IN NORTHEAST OKLAHOMA
AND FAR NORTHWEST ARKANSAS. BECAUSE OF THE EXTREME HEAT...ANY
STORM IS LIKELY TO PRODUCT 35 TO 45 MPH WINDS. AN ISOLATED SEVERE
STORM IS POSSIBLE WITH DAMAGING MICROBURST WINDS.

A VERY HIGH FIRE DANGER CONTINUES ACROSS THE REGION WITH A NUMBER
OF FIRES ONGOING IN THE AREA. WHILE THE THUNDERSTORMS WILL PROVIDE
BRIEF WETTING OF THE VEGETATION IN SOME AREAS...A FEW STORMS WILL
HAVE LIMITED RAINFALL...SO THAT THE LIGHTNING WITH THE STORMS COULD
SPARK A FIRE. IN ADDITION...THE GUSTY WINDS ASSOCIATED WITH THE
STORMS WILL BRIEFLY FAN THE FLAMES OF EXISTING FIRES AND COULD
DRIVE THEM IN NEW DIRECTIONS AS THE WIND SHIFTS NEAR THE STORMS.
FIRE FIGHTERS SHOULD BE EXTREMELY AWARE OF ANY STORMS APPROACHING
A FIRE GROUND.

THE DANGEROUS HEAT WILL CONTINUE THROUGH TONIGHT WITH ONLY LOCAL
RELIEF IN OR NEAR STORMS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL
...DANGEROUS HEAT POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL
...HIGH WIND POTENTIAL...DANGEROUS HEAT POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
FRIDAY...DANGEROUS HEAT POTENTIAL.

EXTENDED DISCUSSION...
A WILDFIRE OUTBREAK IS POSSIBLE IN PARTS OF THE AREA ON MONDAY.
THE ONGOING SERIOUS FIRE WEATHER CONDITIONS COULD WORSEN ON MONDAY
AS WINDS INCREASE AHEAD OF AN APPROACHING COLD FRONT. A FIRE
WEATHER WATCH HAS BEEN ISSUED FOR PARTS OF EASTERN OKLAHOMA.

THE FRONT THAT MOVES INTO THE REGION ON TUESDAY WILL REMAIN IN THE
AREA THROUGH THURSDAY PROVIDING DAILY THUNDERSTORM CHANCES. THE
EXTRA CLOUD COVER AND RAIN POTENTIAL WILL TAKE THE EDGE OF THE
EXTREME HEAT IN MANY AREAS. HOWEVER SOUTHEAST OKLAHOMA WILL LIKELY
CONTINUE TO SEE DANGEROUS HEAT CONDITIONS NEXT WEEK AND ALL OF THE
AREA WILL CONTINUE TO SEE SEASONABLY HOT CONDITIONS.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY RESPONSE AGENCIES AND FIRE FIGHTING AGENCIES SHOULD
CLOSELY FOLLOW THE FORECAST FOR THE NEXT SEVERAL DAYS AND MAKE
APPROPRIATE PLANS TO HANDLE THE POTENTIAL FOR WORSENING FIRE
WEATHER CONDITIONS ON MONDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Aug 6, 7:33 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
733 PM CDT SAT AUG 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     3 NNW BROKEN ARROW      36.09N 95.81W
08/06/2011                   TULSA              OK   PUBLIC

            SEVERAL LARGE TREES GREATER THAN 2 INCHES IN DIAMETER
            SPLIT AND BLOWN DOWN AT SHILOH NEIGHBORHOOD AT BATTLE
            CREEK.

&&

JDS
Special weather statement, Aug 6, 7:37 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
737 PM CDT SAT AUG 6 2011

OKZ062-070115-
MAYES OK-
737 PM CDT SAT AUG 6 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 815 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     MAYES

AT 737 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTHWEST OF PRYOR TO 2 MILES SOUTH OF PRYOR
TO 3 MILES SOUTHWEST OF MURPHY...MOVING EAST AT 20 MPH.  THE STORMS
ARE WEAKENING BUT WILL CONTINUE TO PRODUCE WIND GUSTS TO 55 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...PRYOR...MURPHY...LOCUST
GROVE...ROSE...SALINA...SPAVINAW...STRANG...ADAIR...PENSACOLA...LANGL
EY...DISNEY...SNOWDALE STATE PARK...SPAVINAW STATE PARK...CHEROKEE
STATE PARK AND DISNEY LITTLE BLUE STATE PARK.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3635 9500 3618 9502 3616 9509 3616 9512
      3615 9512 3611 9530 3628 9535 3642 9544
      3651 9528 3651 9501
TIME...MOT...LOC 0037Z 252DEG 17KT 3639 9539 3628 9528
          3613 9526
Special weather statement, Aug 6, 8:22 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
822 PM CDT SAT AUG 6 2011

OKZ056>058-061>063-070215-
CRAIG OK-DELAWARE OK-MAYES OK-NOWATA OK-OTTAWA OK-ROGERS OK-
822 PM CDT SAT AUG 6 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 915 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     CRAIG...NORTHWESTERN DELAWARE...NORTHERN MAYES...SOUTHEASTERN
     NOWATA...WESTERN OTTAWA AND EASTERN ROGERS

AT 820 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NOWATA TO 6 MILES NORTHWEST OF NEW ALLUWE TO 7 MILES
NORTHWEST OF BUSHYHEAD TO 4 MILES NORTHEAST OF TIAWAH...MOVING
NORTHEAST AT 30 MPH.  STRONG WINDS OF 45 TO 55 MPH ARE OCCURRING
WITH THE STORMS.  WIND GUSTS OF 30 TO 45 MPH ARE RUNNING WELL AHEAD
OF THE STORMS INTO PARTS OF DELAWARE AND OTTAWA COUNTIES.

LAT...LON 3695 9485 3658 9485 3619 9557 3649 9565
      3664 9560 3676 9573 3700 9541 3700 9489
TIME...MOT...LOC 0120Z 232DEG 27KT 3673 9559 3669 9551
          3654 9556 3633 9550
Special weather statement, Aug 6, 8:24 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
824 PM CDT SAT AUG 6 2011

ARZ001-002-010-011-070230-
BENTON AR-CARROLL AR-MADISON AR-WASHINGTON AR-
824 PM CDT SAT AUG 6 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 930 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     SOUTHEASTERN BENTON...SOUTHERN CARROLL...NORTHERN MADISON AND
     NORTHEASTERN WASHINGTON

AT 824 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM OSAGE TO 4 MILES NORTHEAST OF SONORA...MOVING EAST AT
15 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...HARMONY...MAYFIELD...WAR EAGLE...OSAGE...DRYFORK...
DELMAR...METALTON...RUDD...CONNOR...HUNTSVILLE...HINDSVILLE...
FORUM...BEST...MARBLE...ALABAM...CLIFTY...GOSHEN...SONORA...HOBBS
STATE PARK AND WITHROW SPRINGS STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3612 9330 3612 9347 3609 9347 3608 9345
      3607 9344 3610 9407 3628 9402 3625 9329
      3612 9329
TIME...MOT...LOC 0124Z 268DEG 12KT 3620 9339 3620 9396
Special weather statement, Aug 6, 8:36 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
836 PM CDT SAT AUG 6 2011

OKZ054-059-070230-
OSAGE OK-PAWNEE OK-
836 PM CDT SAT AUG 6 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 930 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHERN OSAGE AND PAWNEE

AT 836 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHWEST OF SKEDEE TO 4 MILES SOUTH OF
BLACKBURN TO 5 MILES SOUTHWEST OF MARAMEC TO 15 MILES SOUTHWEST OF
PAWNEE...MOVING EAST AT 20 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
OSAGE...HOMINY...PAWNEE...JENNINGS...TERLTON...HALLETT...MA
RAMEC...BLACKBURN...SKEDEE...CLEVELAND...WESTPORT AND WALNUT CREEK
STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3649 9688 3650 9613 3616 9620 3616 9683
      3624 9682 3624 9692 3625 9693 3633 9693
      3633 9695 3634 9696
TIME...MOT...LOC 0136Z 269DEG 18KT 3647 9675 3632 9659
          3620 9673 3619 9699
Special weather statement, Aug 6, 9:10 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
910 PM CDT SAT AUG 6 2011

ARZ001-010-OKZ057-058-063-069-070315-
ADAIR OK-BENTON AR-CRAIG OK-DELAWARE OK-OTTAWA OK-WASHINGTON AR-
910 PM CDT SAT AUG 6 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1015 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     WESTERN BENTON AND NORTHERN WASHINGTON

IN NORTHEAST OKLAHOMA
     CRAIG...DELAWARE...OTTAWA AND NORTHERN ADAIR

AT 908 PM CDT...THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 4 MILES NORTH OF HOLLOW TO 2 MILES WEST OF FAIRLAND TO WEST
SILOAM SPRINGS...MOVING EAST AT 10 MPH.

WHILE THE STORMS ARE NOT PARTICULLARY STRONG...THE HOT EVENING
TEMPERATURES WILL SUPPORT WIND GUSTS OF 45 TO 55 MPH NEAR AND AHEAD
OF THE RAIN.

LAT...LON 3680 9461 3651 9461 3650 9435 3622 9415
      3610 9463 3647 9501 3651 9500 3651 9505
      3664 9518 3699 9540 3699 9497
TIME...MOT...LOC 0208Z 271DEG 9KT 3694 9524 3676 9488
          3618 9456

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 7:02 PM CDTSpecial Weather StatementTSATulsa28 min
Aug 6, 7:05 PM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Wagoner40 min
Aug 6, 7:06 PM CDTSpecial Weather StatementTSATulsa39 min
Aug 6, 7:28 PM CDTSpecial Weather StatementTSATulsa32 min
Aug 6, 7:34 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa20 min
Aug 6, 7:37 PM CDTSpecial Weather StatementTSAMayes38 min
Aug 6, 8:22 PM CDTSpecial Weather StatementTSACraig, Nowata, Rogers53 min
Aug 6, 8:36 PM CDTSpecial Weather StatementTSAPawnee54 min
Aug 7, 3:43 PM CDTSpecial Weather StatementTSAPittsburg32 min
Aug 7, 3:45 PM CDTSpecial Weather StatementTSALeFlore30 min
Aug 7, 4:02 PM CDTSevere Thunderstorm WarningTSAPittsburg43 min
Aug 7, 5:06 PM CDTSpecial Weather StatementTSAPittsburg24 min
Aug 7, 5:29 PM CDTSpecial Weather StatementTSAPushmataha46 min
Aug 7, 5:42 PM CDTSpecial Weather StatementTSALeFlore48 min
Aug 7, 5:52 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha38 min
Aug 6, 7:01 PM CDTSevere Thunderstorm WarningTSACarroll, Madison44 min
Aug 6, 8:24 PM CDTSpecial Weather StatementTSAMadison66 min
Aug 6, 9:06 PM CDTAreal Flood AdvisoryTSACarroll, Madison3 hr

Nearby

Special Weather Statements in Oklahoma, 2011Special Weather Statements in Arkansas, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.